# SDR CALA2019012100129

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 57,248 hours, 24,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: D5348004320701
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FR68 R2 DOOR SILL AFT GIRT BAR SUPPORT HAS SHEARED FASTNER A3NB-53-3-6222 ON LCQ NR 9298248 REMOVED AND REPLACED R2 DOOR SILL BETWEEN FR66-FR68 IAW SRM 51-72-11-911-001.
